MathSciNet Relay Station
MathSciNet bibliographic data
MR1316359 15A42 (14M15 15A57)
Helmke, Uwe; Rosenthal, Joachim Eigenvalue inequalities and Schubert calculus. Math. Nachr. 171 (1995), 207–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement